Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sokovishin, Yurii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:8
Abstract pages:7
Candidate of physico-mathematical sciences

https://www.mathnet.ru/eng/person208870
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1984
1. V. N. Korovkin, Yu. A. Sokovishin, “Some problems in the theory of viscous jets”, Prikl. Mekh. Tekh. Fiz., 25:2 (1984),  27–34  mathnet; J. Appl. Mech. Tech. Phys., 25:2 (1984), 189–195

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024